RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2019, Volume 105, Issue 3, Pages 421–427 (Mi mz11894)  

Definability of Completely Decomposable Torsion-Free Abelian Groups by Endomorphism Semigroups and Homomorphism Groups

T. A. Pushkovaa, A. M. Sebel'dinb

a Nizhny Novgorod State University of Architecture and Civil Engineering
b Nizhny Novgorod

Abstract: Let $C$ be an Abelian group. A class $X$ of Abelian groups is called a $ _CE^\bullet H$-class if, for every groups $A,B\in X$, the isomorphisms $E^\bullet(A)\cong E^\bullet(B)$ and $\operatorname{Hom}(C,A)\cong\operatorname{Hom}(C,B)$ imply the isomorphism $A\cong B$.
In the paper, necessary and sufficient conditions on a completely decomposable torsion-free Abelian group $C$ are described under which a given class of torsion-free Abelian groups is a $ _CE^\bullet H$-class.

Keywords: completely decomposable Abelian group, homomorphism group, endomorphism semigroup, definability of Abelian groups.

DOI: https://doi.org/10.4213/mzm11894

Full text: PDF file (439 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
UDC: 512.541
Received: 15.12.2017
Revised: 19.03.2018

Citation: T. A. Pushkova, A. M. Sebel'din, “Definability of Completely Decomposable Torsion-Free Abelian Groups by Endomorphism Semigroups and Homomorphism Groups”, Mat. Zametki, 105:3 (2019), 421–427

Citation in format AMSBIB
\Bibitem{PusSeb19}
\by T.~A.~Pushkova, A.~M.~Sebel'din
\paper Definability of Completely Decomposable Torsion-Free Abelian Groups by Endomorphism Semigroups and Homomorphism Groups
\jour Mat. Zametki
\yr 2019
\vol 105
\issue 3
\pages 421--427
\mathnet{http://mi.mathnet.ru/mz11894}
\crossref{https://doi.org/10.4213/mzm11894}
\elib{http://elibrary.ru/item.asp?id=37045128}


Linking options:
  • http://mi.mathnet.ru/eng/mz11894
  • https://doi.org/10.4213/mzm11894
  • http://mi.mathnet.ru/eng/mz/v105/i3/p421

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:47
    References:7
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019